Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is my Neuropathy Permenant??
Aug 29, 2001

Hello, I've been HIV + since 95. I'm on a triple anti-viral combo of 300mg of Videx, 30mg of zerit, and viramune, and amatriptalyne for Neuropathy I started having Neuropathy a few years ago, but it was manageable so I delt with it, now it's getting painful, and quite annoying. As you can see, my dosage of my meds isin't as high as it could be. As a matter of fact, they were lowered about 2 years ago when the pain started. My question for you is...Is this pain in my feet permenant or if I stop this regimen and try another will my feet go back to feeling normal?

Response from Dr. Bartlett

Perpheral neuropathy can be a side effect from any of the "D" drugs, DDI (Videx), D4T (Zerit), or DDC (Hivid). It may respond to a lowering of the dose, and it sounds like your symptoms stabilized for a while but have recently progressed. It may be necessary for you to switch to a regimen without any of the "D" drugs at this point, and in that scenario your peripheral neuropathy may improve with time. So, I would be hopeful for improvement in the future.



Previous
Generic HIV drugs?
Next
Medicaid Spendown in plain english??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement